MathSciNet Relay Station
MathSciNet bibliographic data
MR773997 42A55 (42A28)
Patel, N. V.; Shah, V. M. A note on the absolute convergence of lacunary Fourier series. Proc. Amer. Math. Soc. 93 (1985), no. 3, 433–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement